# SDR PNSA050903

- Difficulty date: September 6, 2005
- Submitted: September 14, 2005
- Operation: Air carrier
- Aircraft: N41NE
- Make and model: Swrngn SA227AC
- Aircraft serial: AC741B
- Aircraft time: 31,195 hours, 25,437 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Seal
- Condition: Blown
- Location: Pax Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: S
- Precautionary procedure: A

## Discrepancy

ON FLIGHT AT ALTITUDE CABIN PRESSURIZATION DUMPED.  AIRCRAFT RETURNED TO DEPARTING AIRPORT AND LANDED UNEVENTFULLY.  MX FOUND THAT PAX DOOR SEAL HAD BLOWNOUT, SEAL WAS REPLACED AND OPS CHECKED NORMAL.
